MathSciNet Relay Station
MathSciNet bibliographic data
MR1317739 (95m:53062) 53C23 (53C20)
Nikolaev, Igor The tangent cone of an Aleksandrov space of curvature $\leq K$. Manuscripta Math. 86 (1995), no. 2, 137–147.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement